# SDR SRAA29601

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734316700
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT ADT07 - ON TAKEOFF ROLL FROM MHZ, MASTER TURBINE OVERHEAT ILLUMINATED, ABORTED TAKEOFF AND RETURNED TO BLOCK.  FOUND NR 3 ENGINE AT 7 O'CLOCK OVERHEAT DETECTOR DID NOT FUNCTION PROPERLY, REPLACED NR 7 DETECTOR.  SYSTEM OPS CHECKED GOOD PER MM, CHAPTER 26.  (X)
